Alert archive / Texas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 191, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Sep 30, 2005, 4:19 PM CDT for Ochiltree County, Roberts County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2005, 4:19 PM CDT (21:19 UTC)
- Expired
- Sep 30, 2005, 5:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Amarillo, TX
- Area
- Counties, with a storm outline in the text
Counties Ochiltree County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 122 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 3:53 PM CDT, 26 minutes earlier.
Area forecast discussion, Sep 30, 3:53 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 353 PM CDT FRI SEP 30 2005 .DISCUSSION... UPR LVL LOW CURRENTLY CENTERED OVER DHT AND CONTINUING TO MAKE PROGRESS TO THE EAST. STARTING TO SEE SHOWERS DEVELOP IMMEDIATELY EAST OF THE CENTER OF THE LOW WHERE COLDEST AIR ALOFT IS RESULTING IN STEEP LAPSE RATES. WINDS HAVE ALSO BEEN BREEZY AND GUSTY...AND WILL LIKELY CONTINUE UNTIL JUST AFTER SUNSET AS SFC PRESSURE GRADIENT REMAINS TIGHT. LOW/MID 60 DEWPTS AND DEEP MOISTURE PROFILES HAVE YET TO DEVELOP AS MODELS INDICATED YESTERDAY...ALTHOUGH MID-UPPER 50 DWPTS HAVE MANAGED TO MAKE THEIR WAY INTO THE FAR SERN TX PNHDL. ONCE AGAIN FEEL SVR THREAT WILL BE LIMITED TO THE FAR SE CORNER IF NOT COMPLETELY OUT OF MY FCST AREA SO I LEFT MENTION OUT OF ZONES. ADJUSTED POP GRIDS FOR PROGRESSION OF THE LOW AND KEPT FAR EAST ZONES WITH HIGHEST CHANCES. ALSO ADJUSTED CLOUD COVER TO REFLECT VISIBLE SATELLITE LOOPS AND TO GIVE CLEAR SKIES AFTER PASSAGE OF THE LOW. LAST BUT NOT LEAST...UPDATED WIND GRIDS TO KEEP BREEZY WORDING IN FOR THIS EVENING AND LOWERED DEWPOINTS TO BETTER REFLECT OBSERVATIONAL DATA AS MODEL-BASED FIELDS WERE TOO HIGH BY 5-8F. TEMPS WILL WARM BACK INTO THE MID-UPPER 80S BY FIRST PART OF UPCOMING WEEK AS LEE SFC TROF BECOMES ESTABLISHED AND SFC FLOW BECOMES MORE SWLY. ARRIVAL OF NEXT FRONT STILL UNCERTAIN AS TO WHEN IT WILL MOVE THROUGH THE AREA AS MODELS CONTINUE SWITCHING BY 12-18HRS THE PASSAGE OF THE FRONT. DECIDED TO GO AHEAD AND LEAVE WIND GRIDS ALONE TO KEEP CURRENT TIMING AS IT WAS MIDDLE GROUND LOOKING AT SURROUNDING OFFICES AND WHAT THE MODELS WERE GIVING. TEMPS WILL COOL POSSIBLY AS EARLY AS MID-DAY WED...BUT DEFINITELY BY THUR..BACK INTO THE MID 70S. SIMILAR SCENARIO AS FIRST PART OF THIS WEEK PLAYS OUT NEXT WEEK WITH TEMPS SLOWLY WARMING INTO NEXT WEEKEND BEFORE NEXT FRRONT TRIES TO MAKE IT INTO THE AREA. EXTENDED GRIDS IN GOOD SHAPE WITH NO MAJOR CHANGES NEEDED. FCSTID = JORDAN && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 54 87 59 89 / 20 0 0 0 BEAVER OK 57 88 62 91 / 30 0 0 0 BOISE CITY OK 53 88 54 88 / 10 0 0 0 BORGER TX 60 89 63 91 / 20 0 0 0 BOYS RANCH TX 56 89 60 91 / 10 0 0 0 CANYON TX 53 89 56 90 / 20 0 0 0 CLARENDON TX 57 86 64 89 / 30 0 0 0 DALHART TX 51 87 56 87 / 10 0 0 0 GUYMON OK 55 89 58 92 / 20 0 0 0 HEREFORD TX 53 88 56 88 / 10 0 0 0 LIPSCOMB TX 58 86 64 90 / 30 10 0 0 PAMPA TX 58 87 64 90 / 30 0 0 0 SHAMROCK TX 60 85 65 90 / 50 10 0 0 WELLINGTON TX 61 87 65 91 / 50 10 0 0 && .AMA WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 01/17
Hazardous weather outlook, Sep 30, 3:56 PM CDT, 23 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 356 PM CDT FRI SEP 30 2005 OKZ001>003-TXZ001>020-011000- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 356 PM CDT FRI SEP 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL TRACK ACROSS THE OKLAHOMA PANHANDLE AND NORTHERN TEXAS PANHANDLE THIS EVENING. DUE TO THE LOCATION OF THIS SYSTEM...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE EASTERN TEXAS PANHANDLE THIS EVENING. ISOLATED SEVERE THUNDERSTORMS WILL HAVE THE POTENTIAL OF PRODUCING LARGE HAIL AND DAMAGING WINDS ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND STORM SPOTTERS IN THE EASTERN TEXAS AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION THIS EVENING. GARCIA
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 5:11 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree, Roberts | 64 min |
| Sep 30, 6:14 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree, Roberts | 61 min |
| Sep 30, 4:48 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 57 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.